Concluded Case

65/F undergone angioplasty last year c/o bleeding lower lip & burning sensation. Intraoral redness & tiny lesion found on either buccal mucosa. Difficulty in eating or drinking. Available previous reports & prescription from Dermatologist & Cardiologist are enclosed. Please suggest diagnosis.

6 Likes

LikeAnswersShare
Concluded answer

Because of may be due to prolonged intake of anticoagulant and she was not taking orally sufficient nutrition due to burning sensation. Hence deficiencies of minirals and vitamins occurred so investigate PT & INR to be done Adv nutrition suppliments like vit k , vit c , folic acid , B 6, B12 etc.

All Answers

Pt has undergone angioplasty P/w bleeding lips needs to review antiplatelets or continuation of aspirin Do bt ct inr Reports posted are insignificant Local astringents with botroclot may be continued with multivitamins supplements

Thanx dr Shital Jadhav
0

View 5 other replies

Ch Cheilitis Bleeding May be due to antiplatelets Vitamin B complex ,steroid oint, Tranexemic acid

I agree
0

Is she on oral anticoagulants.If so,her INR needs to be checked.pre-existing oral lichen planus or h.simplex lesions with bleeding?

She is on topical botroclot drops & Tab. Pause orally
0

?? Ulcerative Lichen Planus

I agree
2

Because of may be due to prolonged intake of anticoagulant and she was not taking orally sufficient nutrition due to burning sensation. Hence deficiencies of minirals and vitamins occurred so investigate PT & INR to be done Adv nutrition suppliments like vit k , vit c , folic acid , B 6, B12 etc.

Valuable opinion
0

Ulcerative lichen planus

Thanx
0

View 1 other reply

? CHRONIC CHEILITIS.. ? ULCERATIVE LP..

Tnx
0

?? Erosive/Ulcerative/Hemorrhagic Lichen planus.

Erosive lichen planus

I agree
0

Ulcerative Lichen planus

Load more answers